Kansas, 2010

Hail and Damaging Wind in Kansas, September 13, 2010

September 13, 2010 · NWS GID · 3 events in 1 county or zone

This Monday afternoon and evening featured one of the last potent severe weather setups of the 2010 convective season in North Central Kansas, as moisture and instability increased along an east-west quasi-stationary surface front oriented near the Nebraska-Kansas state line. As storms first developed across the area at mid-afternoon, the mesoscale environment was ripe for organized severe…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

This Monday afternoon and evening featured one of the last potent severe weather setups of the 2010 convective season in North Central Kansas, as moisture and instability increased along an east-west quasi-stationary surface front oriented near the Nebraska-Kansas state line. As storms first developed across the area at mid-afternoon, the mesoscale environment was ripe for organized severe weather with around 40 knots of deep-layer vertical wind shear, and 3000 J/kg mixed-layer CAPE. This environment supported at least brief supercell characteristics with a few afternoon and evening storms across North Central Kansas, although the bulk of severe weather focused north of the state line. One storm did result in a few reports of severe weather in northern Phillips County in the Long Island area, with estimated wind gusts to 60 MPH and quarter size hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Sep 13, 3:02 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 13, 3:02 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT MON SEP 13 2010

.SHORT TERM...THROUGH 12Z WEDNESDAY. THUNDERSTORM CHANCES THROUGH
THE PERIOD ARE THE MAIN CONCERN...INCLUDING SEVERE WEATHER AND
LOCALLY HEAVY RAINFALL POTENTIAL.

IT/S BEEN AN ACTIVE WEATHER DAY ACROSS THE AREA AS MORNING
FOG/STRATUS/DRIZZLE HAS GIVEN WAY TO SEVERE THUNDERSTORMS THIS
AFTERNOON. SURFACE WARM FRONT SURGED NORTHWARD TO JUST NORTH OF
INTERSTATE 80 EARLY THIS MORNING...WITH RICH LOW-LEVEL MOISTURE
CHARACTERIZED BY MID 60 TO LOWER 70F DEWPOINTS ADVECTING NORTH IN
THE WARM SECTOR. STRATUS HELD IN A LOT LONGER ACROSS SOUTH CENTRAL
NE VERSUS NORTH CENTRAL KS...WITH INSOLATION OVER NORTH CENTRAL KS
ALLOWING 0-1KM MLCAPES TO CLIMB TO AROUND 3500 J/KG THIS
AFTERNOON. MLCAPES HAVE BEEN INCREASING NORTHWARD AS WELL AS MORE
BREAKS IN THE CLOUDS DEVELOP...WITH ANY AFTERNOON SUN COMBINING
WITH THE NEAR 70F DEWPOINTS AND STEEP MID-LEVEL LAPSE RATES TO
PRODUCE MLCAPES ANYWHERE FROM 1500 J/KG NORTHEAST TO 3500 J/KG
NEAR THE STATE LINE. WARM/STATIONARY FRONT FARTHER SOUTH OVER
NORTH CENTRAL KS HAS BECOME BETTER DEFINED THROUGH THE DAY IN
RESPONSE TO DEEPENING SURFACE LOW OVER NORTHWEST/NORTH CENTRAL KS
AND DIFFERENTIAL HEATING SOUTH OF THE STRATUS FIELD. MESOANALYSIS
DATA SHOWS ENHANCED SURFACE MOISTURE CONVERGENCE BOTH ACROSS
NORTH CENTRAL KS TO NEAR THE NE STATE LINE WITH THE SOUTHERN
BOUNDARY AND ACROSS THE NORTHEAST CWA NEAR THE NORTHERN BOUNDARY.
A LEAD MID-LEVEL SHORTWAVE HAS HELPED CONVECTION TO BLOSSOM OVER
EASTERN NE WITH WATER VAPOR IMAGERY SHOWING ANOTHER SHORTWAVE
WORKING OUT OF THE NE PANHANDLE/NORTHEAST CO THAT WILL PROVIDE
ADDITIONAL FORCING FOR SEVERE CONVECTION AS IT CONTINUES TO WORK
EASTWARD INTO THE CWA INTO THIS EVENING.

HAVE ALREADY HAD ONE STORM PRODUCE SEVERE HAIL THIS
AFTERNOON...AND THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE
LATE EVENING HOURS GIVEN AFOREMENTIONED INSTABILITY IN PLACE ALONG
WITH STRONG DEEP LAYER SHEAR OF 40-50 KTS. LARGE HAIL AND STRONG
WINDS WILL BE THE MAIN THREATS...BUT THERE ALSO IS AN ISOLATED
TORNADO THREAT CONSIDERING BOUNDARIES IN PLACE AND DECENT LOW-
LEVEL SHEAR/VEERING WHICH WILL INCREASE EARLY THIS EVENING AS THE
LLJ INTENSIFIES. STORMS WILL LIKELY GRADUALLY CONGEAL INTO AN MCS
AND WORK EAST LATE THIS EVENING/OVERNIGHT AS H85 THETA-E ADVECTION
INCREASES ALONG A DEVELOPING 35-40 KT LLJ. KEPT THE HIGHEST POPS
IN THE EAST/NORTHEAST WHERE LOW-LEVEL MOISTURE CONVERGENCE WILL BE
STRONGEST NEAR THE NOSE OF THE LLJ BEFORE IT PENETRATES FARTHER
EAST/NORTHEAST OVERNIGHT. GIVEN THE AMPLE LOW-LEVEL MOISTURE IN
PLACE /PRECIPITABLE WATERS OF 1.5-2 INCHES/...COULD SEE SOME
LOCALLY HEAVY RAINFALL AS WELL. INSERTED A PATCHY FOG MENTION FOR
AFTER MIDNIGHT TONIGHT. PRECIP MAY SCOUR OUT SOME OF THE MOISTURE
IN THE LOWER TROPOSPHERE...BUT STILL EXPECT LOW-LEVELS TO REMAIN
QUITE MOIST WHICH COMBINED WITH LIGHT SURFACE FLOW AND POSSIBLY
WET GROUND FROM RAIN...SUPPORT SOME FOG POTENTIAL.

SHOULD CATCH A BREAK FROM THE PRECIP FOR AT LEAST PART OF...AND
QUITE POSSIBLY MUCH OF THE DAY...ON TUESDAY. MAINTAINED SOME SMALL
BUFFER POPS IN THE SOUTHEAST IN THE MORNING WITH SOME UNCERTAINTY
REGARDING SOME LINGERING CONVECTION ALONG THE LLJ AXIS...ALTHOUGH
CHANCES ARE IT WILL ALL BE EAST BY THIS TIME. CONVECTIVE CHANCES
REMAIN LIMITED THROUGH THE AFTERNOON UNDER SHORTWAVE RIDGING
ALOFT. HOWEVER...WILL MAINTAIN SOME LOW POPS AS BOUNDARY WILL
STILL BE HOVERING AROUND THE AREA AND ISENTROPIC LIFT INCREASES
SOME DURING THE AFTERNOON...SO DON/T WANT TO GO WITH A DRY
FORECAST. THUNDERSTORM POTENTIAL RAMPS UP TUESDAY
EVENING/OVERNIGHT AS THE NEXT SHORTWAVE PUSHES IN FROM THE WEST
AND THE NOSE OF A 45 KT LLJ IMPINGES ON THE CWA...RIDING OVER THE
STATIONARY FRONT. INCREASED POPS TO LIKELIES MOST AREAS. HEAVY
RAIN WILL BE A CONCERN AS AMPLE MOISTURE IS AVAILABLE FOR THE
FORCING TO WORK WITH. INSTABILITY/SHEAR WILL ALSO BE SUPPORTIVE OF
MORE STRONG TO SEVERE STORMS MAINLY FROM LATE AFTERNOON THROUGH
THE LATE EVENING HOURS AND WILL CONTINUE TO HIGHLIGHT IN THE HWO.

.LONG TERM...12Z WEDNESDAY THROUGH MONDAY. BIGGEST CHALLENGE WILL BE
CHANCES OF PRECIPITATION ALONG WITH SEVERE WEATHER POSSIBILITIES ON
WEDNESDAY.

QPF STILL PAINTED ACROSS THE CWA ON WEDNESDAY FOR ONE MORE DAY OF
PRECIPITATION CHANCES AS THE SURFACE BOUNDARY WILL STILL LIKELY BE
DRAPED ACROSS SOMEWHERE IN KANSAS. THERE WILL STILL BE POTENTIAL FOR
SEVERE WEATHER AS PLENTY OF BULK SHEAR AND CAPE WILL EXIST FOR
ANOTHER POSSIBLE ROUND. SEVERE WEATHER LOOKS LIKE IT WOULD BE MORE
LIKELY IN THE SOUTHERN CWA...BUT STILL CAN NOT RULE OUT SEVERE
WEATHER FARTHER TO THE NORTH. MODELS HAVE CONSISTENTLY ADVERTISED A
SURFACE HIGH BUILDING IN BY LATE WEDNESDAY NIGHT AND FINALLY PUSHING
THE BOUNDARY FAR ENOUGH SOUTH TO KEEP US DRY FOR THURSDAY. THURSDAY
SHOULD BE THE COOLEST DAY OF THE WEEK WITH THE COLD AIR ADVECTION
EXPECTED.

MID-RANGE MODELS HAVE BEEN SOMEWHAT CONSISTENT IN THE EXTENDED
PORTION OF THE FORECAST. YET ANOTHER COLD COLD FRONT IS ADVERTISED
BY MID-RANGE MODELS TO ARRIVE BY FRIDAY. A FRONT PASSAGE IS EXPECTED
ON FRIDAY AS MODELS CONTINUALLY TO KEEP THIS PASSAGE MAINLY
DRY...BUT BY FRIDAY NIGHT...THE FRONT SHOULD STALL SOMEWHERE IN
KANSAS AND WITH A CONSIDERABLE LOW-LEVEL JET PROJECTED TO
DEVELOP...WE COULD EASILY GET SOME ELEVATED THUNDERSTORM ACTIVITY
FRIDAY NIGHT INTO SATURDAY. AS MOISTURE INCREASES...I EXPECT THAT
MORE SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP BY SATURDAY
AFTERNOON INTO SATURDAY NIGHT ALONG AND NORTH OF THE BOUNDARY AS A
NOCTURNAL LOW-LEVEL JET ONCE AGAIN DEVELOPS. BY LATE SATURDAY
NIGHT...THE FRONT SHOULD RETREAT NORTH AS THERE MAY BE SOME
LINGERING ACTIVITY ALONG THIS BOUNDARY INTO SUNDAY MORNING TO THE
NORTHEAST.  FOR SUNDAY AFTERNOON AND BEYOND...IT LOOKS LIKE THE
UPPER RIDGE WILL START TO TAKE HOLD AND SHOULD HELP KEEP A DRY
FORECAST WITH THE EXPECTED SUBSIDENCE FROM SUNDAY AFTERNOON INTO
MONDAY.

&&

.AVIATION...18Z TAF. COMPLEX AVIATION FORECAST FOR THE NEXT 24
HOURS. STRATUS DECK ACROSS THE AREA HAS SLOWLY BEEN ERODING FROM
THE OUTSIDE IN...HOWEVER KGRI IS IN THE MIDDLE OF THE DECK AND
HENCE WILL BE THE LAST TO BREAK OUT. EXPECT VSBYS TO CONTINUE TO
IMPROVE THROUGH EARLY AFTERNOON AS AFTERNOON HEATING HELPS TO MIX
OUT THE LOW-LEVEL MOISTURE SOMEWHAT...AND CIGS WILL IMPROVE SLOWLY
AS WELL. HOWEVER...EVEN IF WE CAN CLEAR OUT THE STRATUS...EXPECT
STRATOCU TO QUICKLY DEVELOP GIVEN AMPLE LOW-LEVEL MOISTURE IN
PLACE. THUS WILL MAINTAIN AT LEAST AN MVFR CIG THROUGH THE
AFTERNOON HOURS. THE NEXT CONCERN IS THUNDERSTORM POTENTIAL THIS
AFTERNOON INTO TONIGHT. ALREADY HAVE A FEW ISOLATED CELLS POPPING
UP EAST OF KGRI. MAIN SYNOPTIC FRONT WAS LOCATED JUST NORTH OF
KGRI...WITH ANOTHER AREA OF ENHANCED SURFACE CONVERGENCE TO THE
SOUTHWEST OVER NORTHWEST/NORTH CENTRAL KS ALONG A SURFACE TROUGH.
THESE BOUNDARIES WILL SERVE AS FOCI FOR STORMS TO INITIATE
ALONG...BUT AS SOME MID-LEVEL FORCING LIFTS EAST INTO THE AREA BY
LATE THIS AFTERNOON/EARLY EVENING...COULD SEE ISOLATED TO
SCATTERED STORMS POP UP ABOUT ANYWHERE GIVEN MOISTURE/INSTABILITY
IN PLACE. WILL HOLD OFF THUNDERSTORM CHANCES AT THE TERMINAL UNTIL
00Z WHEN COVERAGE IS EXPECTED TO INCREASE BUT CAN/T TOTALLY RULE
OUT A STORM BEFORE THEN. THUNDERSTORMS WILL THEN PUSH EAST LATE
THIS EVENING...AND COULD AGAIN SEE SOME STRATUS AND FOG DEVELOP
DURING THE EARLY MORNING HOURS TUESDAY AS LOW LEVELS REMAIN MOIST
AND WINDS REMAIN LIGHT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

KB/HEINLEIN
Hazardous weather outlook, Sep 13, 2:20 PM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
320 PM CDT MON SEP 13 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
320 PM CDT MON SEP 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO IMPACT THE
OUTLOOK AREA THROUGH TONIGHT. SOME OF THESE THUNDERSTORMS WILL BE
SEVERE...WITH LARGE HAIL THE SIZE OF GOLF BALLS OR
LARGER...DAMAGING WINDS OF 60 MPH OR STRONGER...AND ISOLATED
TORNADOES ALL POSSIBLE. LOCALLY HEAVY RAINFALL IN EXCESS OF 2
INCHES MAY ALSO FALL...WHICH COULD LEAD TO SOME FLOODING
PROBLEMS.

THE SEVERE WEATHER THREAT WILL DIMINISH BY MIDNIGHT...AND
THUNDERSTORMS WILL GRADUALLY EXIT THE AREA FROM WEST TO EAST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS WILL EXIST DURING THE
DAYTIME HOURS ON TUESDAY...MAINLY DURING THE AFTERNOON.
THUNDERSTORMS WILL THEN BECOME MORE LIKELY TUESDAY EVENING AND
OVERNIGHT. CONDITIONS WILL ONCE AGAIN BE SUPPORTIVE OF SOME
SEVERE STORMS ALONG WITH LOCALLY HEAVY RAIN LATE TUESDAY AFTERNOON
INTO TUESDAY NIGHT.

WEDNESDAY WILL BRING A CONTINUED CHANCE FOR THUNDERSTORMS TO THE
AREA. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ESPECIALLY SOUTHEAST OF A GENEVA NEBRASKA...TO PHILLIPSBURG
KANSAS LINE. THOSE THUNDERSTORMS SHOULD CLEAR THE AREA BY LATE
WEDNESDAY EVENING.

FINALLY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE AREA
FRIDAY NIGHT THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 11 PM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Sep 13, 1:38 PM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
238 PM CDT MON SEP 13 2010

NEZ087-132015-
THAYER NE-
238 PM CDT MON SEP 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THAYER COUNTY UNTIL
315 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELVIDERE...OR 45 MILES NORTH OF
CONCORDIA...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GILEAD...
  ALEXANDRIA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4011 9759 4030 9762 4033 9736 4026 9735
      4012 9736
TIME...MOT...LOC 1939Z 264DEG 23KT 4022 9749
Local storm report, Sep 13, 2:23 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
323 PM CDT MON SEP 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             ALEXANDRIA              40.25N 97.39W
09/13/2010  E1.00 INCH       THAYER             NE   LAW ENFORCEMENT

&&

NWS
Special weather statement, Sep 13, 2:43 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT MON SEP 13 2010

KSZ019-132115-
MITCHELL KS-
343 PM CDT MON SEP 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MITCHELL COUNTY
UNTIL 415 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SCOTTSVILLE...OR 7 MILES EAST OF BELOIT...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SCOTTSVILLE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3944 9803 3955 9804 3956 9798 3957 9793
      3956 9792 3944 9791
TIME...MOT...LOC 2044Z 240DEG 13KT 3951 9796
Special weather statement, Sep 13, 4:08 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT MON SEP 13 2010

KSZ005-132245-
PHILLIPS KS-
508 PM CDT MON SEP 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS COUNTY UNTIL
545 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRAIRIE VIEW...OR 14 MILES WEST OF
PHILLIPSBURG...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LONG ISLAND...
  WOODRUFF...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9960 3999 9906 3970 9955 3976 9964
      3996 9964
TIME...MOT...LOC 2208Z 237DEG 25KT 3983 9956

The radar

The Grand Island radar (KUEX), 106 km away, was scanning. The volume nearest the first event began at 22:31 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Phillips

When
September 13, 4:30 PM CST
Where
Phillips County, 3 mi SW of Long Is
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.919, -99.570

Hail, Phillips

When
September 13, 4:30 PM CST to 4:40 PM CST
Where
Phillips County, Long Is
Measured
1 in hail
Reported by
COOP Observer
Coordinates
39.950, -99.530

Thunderstorm Wind, Phillips

When
September 13, 4:30 PM CST
Where
Phillips County, 3 mi SW of Long Is
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.919, -99.570

Wind gusts estimated at 60 MPH.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2010Every state in 2010This day in weather historyWarnings in Kansas, September 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 259710, 259711, 259713.